# SDR ASOA04209

- Difficulty date: March 14, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Unsecure
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INITIATION INTO AGS FROM ATL, THE CREW NOTICED LEFT ENGINE OIL PRESSURE FLUCTUATING ALONG WITH THE CREW ALERT PANEL AND LOCAL ALERTS BEING NOTED.  THE LOW OIL PRESSURE CHECKLIST WAS COMPLIED WITH AND TORQUE REDUCED ON THE LEFT ENGINE WHICH WAS FOLLOWED BY A DROP IN THE OIL PRESSURE BELOW 40 PSI.  THE CREW THEN SHUT DOWN THE LEFT ENGINE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN AGS.  MAINTENANCE FOUND THE OIL CAP ON THE LEFT ENGINE UNSECURED, CLEANED AND SERVICED THE ENGINE WITH OIL AS PER ATR JIC 12-00-00.  MAINTENANCE GROUND RAN THE LEFT ENGINE.  OPS AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
